# SDR AALA201803199003

- Difficulty date: March 10, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 42,367 hours, 30,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480043205
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  FOUND ON THE LOWER SILL AT STRINGER 23R BETWEEN FRAMES 66 TO 68. REPAIRED THE LOWER SILL IAW SRM 53-41-14-300-001.
